# SDR SWAA000549

- Difficulty date: March 21, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N502SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24179
- Aircraft time: 32,256 hours, 32,680 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65C25745
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, F OUND RT ELEVATOR LOWER SKIN DELAMINATED IN 2 AREAS,  APPROX STA 94.1,  8.5 INCHES AFT OF FRONT SPAR.   REPAIRED SKIN PER SRM.
